The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Search results

Query: faculty: "FEB" and publication year: "2004"

AuthorsQ. Tang, G.Sh. Tsitsiashvili
TitleRandomly weighted sums of subexponential random variables with application to ruin theory
JournalExtremes
Volume6
Year2004
Issue3
Pages171-188
ISSN13861999
FacultyFaculty of Economics and Business
Institute/dept.FEB: Amsterdam School of Economics Research Institute (ASE-RI)
AbstractLet {X k , 1 k n} be n independent and real-valued random variables with common subexponential distribution function, and let {k, 1 k n} be other n random variables independent of {X k , 1 k n} and satisfying a k b for some 0 < a b < for all 1 k n. This paper proves that the asymptotic relations P (max1 m n k=1 m k X k > x) P (sum k=1 n k X k > x) sum k=1 n P ( k X k > x) hold as x . In doing so, no any assumption is made on the dependence structure of the sequence { k , 1 k n}. An application to ruin theory is proposed.
Document typeArticle
Document finderUvA-Linker